# SDR DXTA200803147

- Difficulty date: June 27, 2008
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605558
- Aircraft time: 3,393 hours, 2,625 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 99126276
- Part serial: 171
- Condition: Inoperative
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING, THE LT TOE BRAKE WENT TO THE FLOOR (LOSS OF LT TOE BRAKE) DURING A LT PIVOT TURN (FULL LT RUDDER) TO PARK ON THE RAMP. RT TOE BRAKE WAS NORMAL FROM LT SEAT. TROUBLESHOT TO BAD METERING VALVE.  REMOVED BAD METERING VALVE AND INSTALLED A NEW BRAKE METERING VALVE. BLED SYS. TAXIED ACFT FROM BOTH SEATS. NO DEFECTS NOTED. BRAKE SYS OPS CHECK GOOD AT THIS TIME. DONE IAW MM 32-44-00.
